# SDR ASAA2018020823463

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 16,736 hours, 5,546 cycles
- System (JASC): 3150 · Central Warning
- Part: Fault Message
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND FAULTS 73-21351 AND 73-31351, APL VOLTAGE INPUT TO THE EEC IS OUT OF RANGE, NO GO. ACFT GROUNDED.  EEC BITE SHOWS FAULT LOGGED ON LEG 0, IAW AMM 73-21-00.  ACCOMPLISHED EEC TEST, NO FAULTS FOUND IAW AMM 73-21-00-804-F00.  SUSPECT FAULT DUE TO MOMENTARY POWER LOSS DUE TO A NOTHER FAULT LOGGED ON SAME LEG.  NO OTHER INSTANCES OF THIS FAULT IN HISTORY IAW FIM 73-22 TASK 808.
